| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Fosamax Side Effect?
Re: Fosamax Side Effect?
[ Back to Messages
Posted by Joan H.
on February 25, 2000 at 11:31:43:
In Reply to: Fosamax Side Effect? posted by Mary on February 23, 2000 at 12:27:59:
: I have been on Fosamax 10mg for almost 2 years, have also been diagnosed with glaucoma in left eye. Recently experiencing blurred vision, has anyone else had this experience? Recent episodes of indigestion also. Any info would be appreciated, please e-mail me if you can help.
Yes, I had blurred and double vision for about 4 mths, which continued to get worse as time went on. I stopped Fosamax 10mg 5 weeks ago (after taking it for 7months)and feel nearly like my old self again. My vision is now about 95% and improving slowly each day. My doctor is interested in all the information I can give her from other people who have experienced eye problems while taking Fosamax. She will then give it to her Rep. I have contacted the company who distributes Fosamax. Joan H.
All times are GMT -7. The time now is 04:06 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!